# SDR DALA2025102207715

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 57,099 hours, 40,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Twisted
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9520 DURING SSE WAS FOUND TWISTED PULL CABLE OF TAIL CONE RELEASE SISTEM AT AFTER ACCESSORY COMPARTMENT. CORRECTIVE ACTION: PULL CABLE OF TAIL CONE RELEASE SISTEM AT AFTER ACCESSORY COMPARTMENT WAS INSTALLED CORRECTLY PER B717-200 AMM 53-52-01-830-802 ONLY STEP E. (1) (S). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. (1262442)
